MAUDE Adverse Event Report: ENTEROMEDICS, INC MAESTRO RECHARGABLE SYSTEM; POSTERIOR LEAD

ENTEROMEDICS, INC MAESTRO RECHARGABLE SYSTEM; POSTERIOR LEAD
Model Number 2200P-47E
Medical Device Problem Codes High impedance (1291); Device Inoperable (1663); Device Displays Incorrect Message (2591); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/25/2017
Type of Reportable Event Malfunction
Event or Problem Description
This patient experienced a flashing red light on their device approximately (b)(6) 2017.On (b)(6) 2017, the site reported that they could not restart therapy.The clinician programmer indicated error code 25 (too many therapy retries).Impedance testing indicated high posterior tip to ring and anterior tip to posterior tip impedance measurements.Device remains implanted, but therapy is not being delivered.
 
Additional Manufacturer Narrative
Engineering was unable to confirm the customers complaint as the rnr passed the final functional test and due to the condition of the leads after removal surgery, they were not able to be investigated.
 
Event or Problem Description
This patient experienced a flashing red light on their device approximately (b)(6), 2017.On (b)(6) 2017, the site reported that they could not restart therapy.The clinician programmer indicated error code 25 (too many therapy retries).Impedance testing indicated high posterior tip to ring and anterior tip to posterior tip impedance measurements.

Brand Name
MAESTRO RECHARGABLE SYSTEM
Common Device Name
POSTERIOR LEAD
Manufacturer (Section D)
ENTEROMEDICS, INC
2800 patton road
saint paul MN 55113
MDR Report Key6814574
Report Number3005025697-2017-00019
Device Sequence Number13722588
Product Code PIM
UDI-Device Identifier00857334004293
UDI-Public00857334004293
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/01/2017
Device Model Number2200P-47E
Device Catalogue Number2200P-47E
Device Lot NumberCR-01897
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/25/2017
Supplement Date Received by Manufacturer07/25/2017
Initial Report FDA Received Date08/23/2017
Supplement Report FDA Received Date05/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient Weight113